<rdf:RDF xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:prism="http://prismstandard.org/namespaces/basic/2.0/" xmlns:dc="http://purl.org/dc/elements/1.1/"
xmlns:content="http://purl.org/rss/1.0/modules/content/" xmlns="http://purl.org/rss/1.0/" xmlns:admin="http://webns.net/mvcb/">
<channel rdf:about="https://thescipub.com/feed/jmss/issue-540.rss">
<title>Volume 8, Issue 3 (2012) | Journal of Mathematics and Statistics</title>
<description>Volume 8, Issue 3 (2012) | Journal of Mathematics and Statistics</description>
<link>https://thescipub.com/jmss/issue/540</link>
<admin:generatorAgent rdf:resource="https://thescipub.com/"/>
<admin:errorReportsTo rdf:resource="mailto:support@thescipub.com"/>
<dc:publisher>Science Publications</dc:publisher>
<dc:language>en</dc:language>
<prism:publicationName>Science Publications</prism:publicationName>
<items>
<rdf:Seq>
<rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2012.323.329"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2012.330.338"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2012.339.341"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2012.342.347"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2012.348.360"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2012.361.372"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2012.373.376"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2012.377.384"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2012.385.395"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2012.396.402"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2012.403.412"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2012.413.418"/></rdf:Seq>
</items>
</channel><item rdf:about="https://thescipub.com/jmss/jmssp.2012.323.329">
    <title><![CDATA[Finding the Envelope and Efficient Frontier of Financial Assets]]></title>
    <link>https://thescipub.com/jmss/jmssp.2012.323.329</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 16 July 2012; <a href="https://thescipub.com/jmss/jmssp.2012.323.329">doi:10.3844/jmssp.2012.323.329</a></p>Problem statement: One of the problems considered in financial mathematics is finding portfolios of given financial assets that minimize risk for targeted returns. The set of such portfolios is called...]]></content:encoded>
    <dc:title><![CDATA[Finding the Envelope and Efficient Frontier of Financial Assets]]></dc:title><dc:creator>Farida  Kachapova</dc:creator><dc:creator>Ilias  Kachapov</dc:creator><dc:identifier>doi:10.3844/jmssp.2012.323.329</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2012-07-16; | doi:10.3844/jmssp.2012.323.329</dc:source>
    <dc:date>2012-07-16</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2012.323.329</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2012.323.329</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2012.330.338">
    <title><![CDATA[Parameters Estimate of Autoregressive Moving Average and Autoregressive Integrated Moving Average Models and Compare Their Ability for Inflow Forecasting]]></title>
    <link>https://thescipub.com/jmss/jmssp.2012.330.338</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 30 August 2012; <a href="https://thescipub.com/jmss/jmssp.2012.330.338">doi:10.3844/jmssp.2012.330.338</a></p>In this study the ability of Autoregressive Moving Average (ARMA) and Autoregressive Integrated Moving Average (ARIMA) models in forecasting the monthly inflow of Dez dam reservoir located in Teleh Za...]]></content:encoded>
    <dc:title><![CDATA[Parameters Estimate of Autoregressive Moving Average and Autoregressive Integrated Moving Average Models and Compare Their Ability for Inflow Forecasting]]></dc:title><dc:creator>Mohammad  Valipour</dc:creator><dc:creator>Mohammad Ebrahim Banihabib</dc:creator><dc:creator>Seyyed Mahmood Reza Behbahani</dc:creator><dc:identifier>doi:10.3844/jmssp.2012.330.338</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2012-08-30; | doi:10.3844/jmssp.2012.330.338</dc:source>
    <dc:date>2012-08-30</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2012.330.338</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2012.330.338</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2012.339.341">
    <title><![CDATA[On (2, 3, t)-Generations for the Conway Group Co<sub>2</sub>]]></title>
    <link>https://thescipub.com/jmss/jmssp.2012.339.341</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 31 August 2012; <a href="https://thescipub.com/jmss/jmssp.2012.339.341">doi:10.3844/jmssp.2012.339.341</a></p>Problem statement: In this article we investigate all the (2, 3, t)-generations for the Conway’s second largest sporadic simple group Co2, where t is an odd divisor of order of Co2. Approach: An (l,...]]></content:encoded>
    <dc:title><![CDATA[On (2, 3, t)-Generations for the Conway Group Co<sub>2</sub>]]></dc:title><dc:creator>Mohammed A. Al-Kadhi</dc:creator><dc:creator>Faryad  Ali</dc:creator><dc:identifier>doi:10.3844/jmssp.2012.339.341</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2012-08-31; | doi:10.3844/jmssp.2012.339.341</dc:source>
    <dc:date>2012-08-31</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2012.339.341</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2012.339.341</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2012.342.347">
    <title><![CDATA[Designing of Child Growth Chart Based on Multi-Response Local Polynomial Modeling]]></title>
    <link>https://thescipub.com/jmss/jmssp.2012.342.347</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 4 September 2012; <a href="https://thescipub.com/jmss/jmssp.2012.342.347">doi:10.3844/jmssp.2012.342.347</a></p>Problem statements: Anthropometry measures used to measure physical children growth are not onlyweight but also height and head circumference. In this study we develop the estimation of multi-response...]]></content:encoded>
    <dc:title><![CDATA[Designing of Child Growth Chart Based on Multi-Response Local Polynomial Modeling]]></dc:title><dc:creator>Nur  Chamidah</dc:creator><dc:creator>I. Nyoman Budiantara</dc:creator><dc:creator>Sony  Sunaryo</dc:creator><dc:creator>Ismaini  Zain</dc:creator><dc:identifier>doi:10.3844/jmssp.2012.342.347</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2012-09-04; | doi:10.3844/jmssp.2012.342.347</dc:source>
    <dc:date>2012-09-04</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2012.342.347</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2012.342.347</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2012.348.360">
    <title><![CDATA[Modeling Tourist Arrivals Using Time Series Analysis: Evidence From Australia]]></title>
    <link>https://thescipub.com/jmss/jmssp.2012.348.360</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 10 September 2012; <a href="https://thescipub.com/jmss/jmssp.2012.348.360">doi:10.3844/jmssp.2012.348.360</a></p>Australian tourism has a logistic trend as Butler’s model shows.  The stagnation has not been reached so opportunities exist to increase tourism. The logistic model predicts 7.2 million tourists in ...]]></content:encoded>
    <dc:title><![CDATA[Modeling Tourist Arrivals Using Time Series Analysis: Evidence From Australia]]></dc:title><dc:creator>Gurudeo  AnandTularam</dc:creator><dc:creator>Victor Siew Howe Wong</dc:creator><dc:creator>Seyed  AbdelhamidShobeiriNejad</dc:creator><dc:identifier>doi:10.3844/jmssp.2012.348.360</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2012-09-10; | doi:10.3844/jmssp.2012.348.360</dc:source>
    <dc:date>2012-09-10</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2012.348.360</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2012.348.360</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2012.361.372">
    <title><![CDATA[Multilevel Evaluation of Coulomb Lattice Sums of Charge Systems]]></title>
    <link>https://thescipub.com/jmss/jmssp.2012.361.372</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 11 September 2012; <a href="https://thescipub.com/jmss/jmssp.2012.361.372">doi:10.3844/jmssp.2012.361.372</a></p>Problem statement: Due to the long range nature of interactions of the N-body systems, direct computation of the Coulomb potential energy involves O(N2) operations. To decrease such complexity, a simp...]]></content:encoded>
    <dc:title><![CDATA[Multilevel Evaluation of Coulomb Lattice Sums of Charge Systems]]></dc:title><dc:creator>V.  Ilyin</dc:creator><dc:creator>A.  Brandt</dc:creator><dc:creator>I.  Suwan</dc:creator><dc:identifier>doi:10.3844/jmssp.2012.361.372</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2012-09-11; | doi:10.3844/jmssp.2012.361.372</dc:source>
    <dc:date>2012-09-11</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2012.361.372</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2012.361.372</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2012.373.376">
    <title><![CDATA[Number of Non-Unique Minors (of Various  Orders) and Elements in the Calculation of General Determinants]]></title>
    <link>https://thescipub.com/jmss/jmssp.2012.373.376</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 13 October 2012; <a href="https://thescipub.com/jmss/jmssp.2012.373.376">doi:10.3844/jmssp.2012.373.376</a></p>Problem statement: Many distinct properties of determinants have been studied and are known, yet a considerable number of properties still need further examination. This study investigates the number ...]]></content:encoded>
    <dc:title><![CDATA[Number of Non-Unique Minors (of Various  Orders) and Elements in the Calculation of General Determinants]]></dc:title><dc:creator>Patrick  Marchisella</dc:creator><dc:creator>Gurudeo Anand Tularam</dc:creator><dc:identifier>doi:10.3844/jmssp.2012.373.376</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2012-10-13; | doi:10.3844/jmssp.2012.373.376</dc:source>
    <dc:date>2012-10-13</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2012.373.376</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2012.373.376</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2012.377.384">
    <title><![CDATA[Spline Smoothing for Multi-Response Nonparametric Regression Model in Case of Heteroscedasticity of Variance]]></title>
    <link>https://thescipub.com/jmss/jmssp.2012.377.384</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 13 October 2012; <a href="https://thescipub.com/jmss/jmssp.2012.377.384">doi:10.3844/jmssp.2012.377.384</a></p>Problem statement: Assume that data (yki, tki), k = 1,2,…, p; i = 1,2,…,nk where nk represents the number of repeated measurement of kth object follows multi-response nonparametric regression mode...]]></content:encoded>
    <dc:title><![CDATA[Spline Smoothing for Multi-Response Nonparametric Regression Model in Case of Heteroscedasticity of Variance]]></dc:title><dc:creator>Budi  Lestari</dc:creator><dc:creator>I. Nyoman Budiantara</dc:creator><dc:creator>Sony  Sunaryo</dc:creator><dc:creator>Muhammad  Mashuri</dc:creator><dc:identifier>doi:10.3844/jmssp.2012.377.384</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2012-10-13; | doi:10.3844/jmssp.2012.377.384</dc:source>
    <dc:date>2012-10-13</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2012.377.384</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2012.377.384</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2012.385.395">
    <title><![CDATA[The Activities Based on Van Hiele’s Phase-Based Learning: Experts’ and Preservice Teachers’ Views]]></title>
    <link>https://thescipub.com/jmss/jmssp.2012.385.395</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 13 October 2012; <a href="https://thescipub.com/jmss/jmssp.2012.385.395">doi:10.3844/jmssp.2012.385.395</a></p>The effective learning strategies for mathematics topics may vary according to the topic. For geometry, the activities that are suggested to be implemented are carried out using Van Hiele’s phases o...]]></content:encoded>
    <dc:title><![CDATA[The Activities Based on Van Hiele’s Phase-Based Learning: Experts’ and Preservice Teachers’ Views]]></dc:title><dc:creator>Abdul Halim Abdullah</dc:creator><dc:creator>Effandi  Zakaria</dc:creator><dc:identifier>doi:10.3844/jmssp.2012.385.395</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2012-10-13; | doi:10.3844/jmssp.2012.385.395</dc:source>
    <dc:date>2012-10-13</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2012.385.395</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2012.385.395</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2012.396.402">
    <title><![CDATA[Spatial Durbin Model to Identify Influential Factors of Diarrhea]]></title>
    <link>https://thescipub.com/jmss/jmssp.2012.396.402</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 13 October 2012; <a href="https://thescipub.com/jmss/jmssp.2012.396.402">doi:10.3844/jmssp.2012.396.402</a></p>Problem statement: An analysis of regression modeling which influenced by the characteristics of the region is very important. That modeling is the spatial autoregressive model. One type of spatial au...]]></content:encoded>
    <dc:title><![CDATA[Spatial Durbin Model to Identify Influential Factors of Diarrhea]]></dc:title><dc:creator>Rokhana Dwi Bekti</dc:creator><dc:creator>  Sutikno</dc:creator><dc:identifier>doi:10.3844/jmssp.2012.396.402</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2012-10-13; | doi:10.3844/jmssp.2012.396.402</dc:source>
    <dc:date>2012-10-13</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2012.396.402</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2012.396.402</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2012.403.412">
    <title><![CDATA[Kernel Type Estimator and Statistical Properties for Intensity Function of  Periodic Poisson Process with Power Function Trend]]></title>
    <link>https://thescipub.com/jmss/jmssp.2012.403.412</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 6 November 2012; <a href="https://thescipub.com/jmss/jmssp.2012.403.412">doi:10.3844/jmssp.2012.403.412</a></p>Problem statement: In this study, we construct the estimation for a periodic component of the intensity function of a periodic Poisson process in the presence of power function trend by using the gene...]]></content:encoded>
    <dc:title><![CDATA[Kernel Type Estimator and Statistical Properties for Intensity Function of  Periodic Poisson Process with Power Function Trend]]></dc:title><dc:creator>Ro’fah Nur Rachmawati</dc:creator><dc:identifier>doi:10.3844/jmssp.2012.403.412</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2012-11-06; | doi:10.3844/jmssp.2012.403.412</dc:source>
    <dc:date>2012-11-06</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2012.403.412</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2012.403.412</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2012.413.418">
    <title><![CDATA[Dynamics of Coherent Structures in the Coupled Complex Ginzburg-Landau Equations]]></title>
    <link>https://thescipub.com/jmss/jmssp.2012.413.418</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 6 November 2012; <a href="https://thescipub.com/jmss/jmssp.2012.413.418">doi:10.3844/jmssp.2012.413.418</a></p>Problem statement: In this study, we study the analytical construction of some exact solutions of a system of coupled physical differential equations, namely, the Complex Ginzburg-Landau Equations (CG...]]></content:encoded>
    <dc:title><![CDATA[Dynamics of Coherent Structures in the Coupled Complex Ginzburg-Landau Equations]]></dc:title><dc:creator>Tat-Leung  Yee</dc:creator><dc:identifier>doi:10.3844/jmssp.2012.413.418</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2012-11-06; | doi:10.3844/jmssp.2012.413.418</dc:source>
    <dc:date>2012-11-06</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2012.413.418</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2012.413.418</prism:url>
    </item></rdf:RDF>